# SDR FDEA201905161086

- Difficulty date: May 16, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 72,417 hours, 27,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Static Line
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLOSING THE R DOOR (ENTRY), THE HANDLE WENT IN THE ARMED POSITION, BUT THE ARMED LIGHT WASNT ILLUMINATED. DOOR HANDLE JAMMED IN THE ARMED POSITION. DOOR DIDNT APPEAR TO BE CLOSED AT THE AFT SEAL. ROUTED AND STOWED EXCESS STATIC LINE FROM GIRT BAR TO ESCAPE SLIDE ON R1 DOOR REF AMM 25-66-10-2. PLACARD REMOVED.
